Illinois, 2013Strong Wind in Illinois, April 8, 2013
April 8, 2013 · NWS LOT · 1 event in 1 county or zone
A strong area of low pressure drove winds to 50 mph across northern Illinois. Minor damage occurred at DuPage Airport on a hanger door.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $500
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong area of low pressure drove winds to 50 mph across northern Illinois. Minor damage occurred at DuPage Airport on a hanger door.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Apr 8, 8:18 AM CST, 21 minutes earlier.
Area forecast discussion, Apr 8, 8:18 AM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
918 AM CDT MON APR 8 2013
.DISCUSSION...
403 AM CDT
WET WEATHER IN STORE FOR THE NEXT 3-4 DAYS WITH THUNDERSTORMS ALSO
POSSIBLE...ESPECIALLY THIS MORNING AND LATER TUESDAY. COOL AIR AND
A CHANCE FOR FROZEN PRECIPITATION RETURN LATER IN THE WEEK.
SHORTWAVE ENERGY MOVING OVERHEAD THIS MORNING ALONG WITH A LOW
PRESSURE CIRCULATION AT THE SURFACE WILL BRING A FAIRLY QUICK SHOT
OF SHOWERS AND POSSIBLE THUNDERSTORMS EARLY IN THE DAY...THOUGH MOST
OF THIS ACTIVITY SHOULD MOVE OUT OF THE AREA BY THE AFTERNOON.
THERE IS REASONABLE CONFIDENCE THAT A FRONTAL ZONE TRAILING THE SFC
LOW WILL SLIDE FAR ENOUGH NORTH TODAY TO ALLOW MOST OF THE AREA TO
WARM INTO THE LOW 60S ALONG THE LAKE AND IN NORTHERN AREAS...AND
PERHAPS LOW TO MID 70S SOUTH. FOR TUESDAY HOWEVER THE TEMPERATURE
GUESSCAST BECOMES MUCH MORE TRICKY...ESPECIALLY NEAR THE LAKE. THE
BOUNDARY OF INTEREST DROPS BACK SOUTH BY THIS EVENING AND MAY OR MAY
NOT PUSH BACK NORTH DURING THE DAY ON TUESDAY. INHERITED FORECAST
HIGHS WERE IN THE UPPER 40S ALONG THE LAKE TUESDAY...BUT SOME
GUIDANCE HAS THE BOUNDARY MOVING NORTH AGAIN WITH SOUTHERLY WINDS
WORKING ALL THE WAY UP TO THE LAKESHORE...PUSHING TEMPERATURES INTO
THE 70S. GIVEN THE SPREAD IN SREF GUIDANCE...WE CAN BE SOMEWHAT
CONFIDENT THAT THE LAKESHORE HIGHS TUESDAY WILL FALL SOMEWHERE
BETWEEN THE UPPER 30S AND MIDDLE 70S. SOLUTION IS TO LEAN TOWARD A
SREF MEAN FOR NOW.
AFTER A BREAK IN THE RAIN THIS AFTERNOON AND OVERNIGHT...THE STALLED
OUT FRONTAL ZONE BEGINS TO GET ACTIVE AGAIN BY TUESDAY MORNING AND
REMAINS SO THROUGH THURSDAY. UPSTREAM A LARGE UPPER TROUGH
POSITIONS ITSELF ACROSS THE WESTERN UNITED STATES WHILE A RIDGE
BUILDS OVER THE SOUTHEAST. THE GULF OPENS WIDE FOR THE LOWER
MISSISSIPPI VALLEY...STREAMING MOISTURE TOWARD THE LOWER GREAT
LAKES. LOCALLY THE POSITION OF THE STATIONARY FRONT WILL DETERMINE
WHICH AREAS GET SFC BASED CONVECTION AND WHICH JUST SEE ELEVATED
STORMS. THE NORTHERNMOST EXTENT OF THE WARM SECTOR APPEARS TO BE
TUESDAY AFTERNOON...THE PERIOD OF GREAT UNCERTAINTY MENTIONED ABOVE.
BASED ON FORECAST SOUNDINGS THE INSTABILITY NEVER REALLY BECOMES TOO
PRONOUNCED OVER MOST OF THE AREA THIS WEEK AFTER TODAY...THOUGH A
PUSH OF THE BOUNDARY FARTHER NORTH COULD CHANGE THAT. INSTEAD THERE
APPEARS TO BE VARYING PERIODS OF LOWER LEVEL SATURATION SUPPORTIVE
OF LIGHT RAIN OR DRIZZLE...AND PERIODS OF DEEP SATURATION ALMOST
TROPICAL IN NATURE BUT WITH ONLY MODEST LAPSE RATES. HAVE INCLUDED
MENTION OF THUNDERSTORMS WHERE MUCAPE AT LEAST REACHES A HUNDRED
J/KG OR SO...AS A STARTING POINT WHERE THUNDER AT LEAST IS POSSIBLE.
THE AREA BEGINS TO DRY OUT BY THURSDAY AS THE UPPER TROUGH TO THE
WEST LIFTS THROUGH THE REGION AND PULLS A LOW PRESSURE CENTER
THROUGH THE NORTHERN OHIO VALLEY. COOL NORTH WINDS TAKE OVER FROM
FRIDAY INTO THE EARLY WEEKEND...BUT MILDER FLOW AND INCREASED
MOISTURE APPEAR TO RETURN BY SUNDAY.
LENNING
&&
.AVIATION...
//ORD AND MDW CONCERNS...UPDATED 14Z...
* SSE WINDS TURNING TO SW BY AROUND 15Z.
* WIND GUSTS INCREASING TO 30-35 KT AS WINDS TURN SW BY 15Z...WITH
GUSTS EASING TOWARD 17Z. PEAK GUSTS COULD BE 38-40 KT.
* VARIABLE MVFR AND VFR CIGS THROUGH THE MORNING WITH VFR EXPECTED
THIS AFTERNOON.
* LAKE BREEZE POSSIBLE EARLY THIS EVENING.
* MVFR VIS/IFR CIGS POSSIBLE AFTER MIDNIGHT INTO TUESDAY MORNING.
* CHANCE OF SHRA/TSRA TUESDAY MORNING.
MDB
//DISCUSSION...UPDATED 14Z...
LOW PRESSURE CENTERED BETWEEN KRFD AND KRPJ AT 14Z CONTINUES TO
MOVE NORTHEASTWARD. BANDS OF SHOWERS CONTINUE TO ROLL ACROSS THE
TERMINALS AS WELL BUT WILL BE EXITING IN THE NEXT FEW HOURS. BIG
CONCERN IS WINDS...WIND DIRECTION WILL SWING FROM SSE TO SW ACROSS
THE CHI METRO AREA IN THE NEXT HOUR OR SO WITH A WEST OR EVEN NW
DIRECTION TOWARD RFD. GUSTS WILL QUICKLY INCREASE ACROSS THE CHI
AREA IN THE NEXT 1-2 HOURS AND REACH THE 30-35 KT RANGE...WITH
SOME PEAK GUSTS CLOSE TO 40 KT POSSIBLE. THIS LOOKS TO LAST 2-3
HOURS BEFORE SPEEDS EASE TOWARD MIDDAY. CIGS REMAIN ERRATIC AND
PRIMARILY MVFR...WITH PERIODS OF VFR. TREND SHOULD BE UP TO VFR BY
EARLY AFTERNOON THOUGH.
MDB
FROM 12Z...
LOW PRESSURE NEAR THE QUAD CITIES WILL CONTINUE TO LIFT NORTHEAST
AND SHORT TERM GUIDANCE ALL SHOW THIS LOW LIFTING NORTH OF ORD
LATER THIS MORNING. WIND DIRECTIONS WILL BE DEPENDENT ON THE
TRACK. CURRENTLY EXPECTING THE LOW TO TRACK NORTH OF THE TERMINALS
AS GUIDANCE SUGGESTS...WHICH WILL SWING SOUTHEASTERLY WINDS TO
SOUTHWESTERLY THIS MORNING THEN MORE WESTERLY BY LATE MORNING/
EARLY AFTERNOON. GRADIENT TIGHTENS AHEAD OF THIS LOW WITH SEVERAL
LOCATIONS GUSTING 25 KTS ACROSS WEST CENTRAL IL AND EXPECT THESE
GUSTS TO MOVE ACROSS THE CHICAGO METRO AREA THIS MORNING. WITH THE
LOW TRACKING NEAR OR OVER RFD...WINDS LIKELY TO GO LIGHT AND
VARIABLE AND THEN SHIFT WESTERLY. WINDS WILL EVENTUALLY DIMINISH
THROUGH THE AFTERNOON...THOUGH CONFIDENCE OF HOW FAST THAT HAPPENS
IS LOW. POTENTIAL FOR A LAKE BREEZE STILL EXISTS BUT IF ONE FORMS
IT MAY BE LATE IN THE AFTERNOON OR EVEN EARLY THIS EVENING.
BACK EDGE OF THE RAIN LIFTING ACROSS THE AREA AND SHOULD BE
THROUGH THE TERMINALS IN THE NEXT HR OR SO WITH LINGERING SHOWERS
POSSIBLE INTO THE MID MORNING HRS. BULK OF THE THUNDER HAS
DIMINISHED BUT STILL SOME EMBEDDED THUNDER. ONCE THIS PRECIP ENDS
THIS MORNING...EXPECTING DRY CONDITIONS INTO THIS EVENING...WITH
PERHAPS ANOTHER ROUND OF SHOWERS AND POSSIBLY THUNDERSTORMS
OVERNIGHT INTO TUESDAY MORNING BUT NO MENTION IN THE TAFS YET.
CIGS ARE LOWERING THROUGH MVFR INTO IFR IN SOME LOCATIONS AHEAD OF
THE LOW. EXPECT A PERIOD OF IFR CIGS FOR A FEW HRS THIS MORNING
BUT IF THE LOW DOES TRACK NORTH OF THE TERMINALS AND WINDS TURN
SOUTHERLY...CIGS SHOULD LIFT THROUGH MVFR AND EVENTUALLY BECOME
VFR AND LIKELY SCATTER OUT THIS AFTERNOON. AS WINDS TURN EASTERLY
THIS EVENING AND COOLER AIR SPREADS INLAND FROM THE LAKE...EXPECT
MVFR CIGS TO LOWER INTO IFR BUT OVERALL CONFIDENCE IS LOW...NOT
ONLY ON SPECIFIC CIG HEIGHTS BUT ALSO REGARDING TIMING. HAVE
INCLUDED TRENDS IN THIS FORECAST BUT CHANGES...PERHAPS SIGNIFICANT
SHOULD BE EXPECTED WITH LATER FORECASTS. CMS
//ORD AND MDW CONFIDENCE...UPDATED 14Z...
* HIGH CONFIDENCE IN WIND DIRECTION TRENDS AND TIMING.
* HIGH CONFIDENCE IN GUSTS INCREASING TO 30-35 KT...MEDIUM
CONFIDENCE IN DURATION.
* HIGH CONFIDENCE IN VARIABLE MVFR/VFR CIGS WITH LOW CONFIDENCE IN
SPECIFIC BASES/TIMING OF CHANGES.
* LOW CONFIDENCE REGARDING LAKE BREEZE DEVELOPMENT.
* LOW CONFIDENCE REGARDING LOWER CIGS/VIS TRENDS LATER TONIGHT
INTO EARLY TUESDAY MORNING.
* LOW-MEDIUM CONFIDENCE IN SHRA/TSRA OCCURRING TUESDAY MORNING.
MDB
//OUTLOOK FOR ORD/MDW FOR 00Z WEDNESDAY-12Z MONDAY...UPDATED 12Z...
* TUESDAY NIGHT AND WEDNESDAY...IFR LIKELY. PERIODS OF SHRA/TSRA.
* THURSDAY AND FRIDAY...SHOWERS/MVFR LIKELY. IFR POSSIBLE.
* SATURDAY...VFR.
* SUNDAY...CHANCE OF SHOWERS. MVFR POSSIBLE.
&&
.MARINE...
322 AM...LOW PRESSURE OVER IOWA WILL MOVE EAST ACROSS SOUTHERN
LAKE MICHIGAN EARLY THIS AFTERNOON. SOUTHEAST WINDS WILL INCREASE
AHEAD OF THIS LOW THEN SHIFT WEST/NORTHWEST BEHIND IT. SPECIFIC
WIND DIRECTIONS AND TIMING CHANGES WILL LIKELY NEED UPDATING AS
THE LOW APPROACHES AND ITS EXACT TRACK BECOMES MORE CERTAIN. ONCE
THE LOW DEPARTS THIS AFTERNOON...A WEAK RIDGE OF HIGH PRESSURE
DEVELOPS OVER THE LAKE AND NORTHERLY WINDS SHOULD DIMINISH TO
10-15 KTS...PERHAPS LESS...THEN TURN EASTERLY OVERNIGHT INTO
TUESDAY MORNING. A TRAILING FRONTAL BOUNDARY FROM THIS DEPARTING
LOW WILL BECOME SOMEWHAT STATIONARY ACROSS FAR SOUTHERN LAKE
MICHIGAN AND THEN EXTEND BACK INTO THE SOUTHERN PLAINS WHERE NEW
LOW PRESSURE WILL BE DEVELOPING. THE GRADIENT WILL CONTINUE TO
TIGHTEN TUESDAY INTO WEDNESDAY AND EXPECT NORTHEASTERLY WINDS
NORTH OF THIS BOUNDARY TO INCREASE POSSIBLY AS HIGH AS 30 KTS.
HOWEVER...CONFIDENCE IS FAIRLY LOW REGARDING THE EXACT MOVEMENT
AND LOCATION OF THIS FRONTAL BOUNDARY. IF IT LIFTS FURTHER
NORTH...SOUTHERLY WINDS COULD DEVELOP OVER FAR SOUTHERN LAKE
MICHIGAN. LIKEWISE...IF THE FRONT DRIFTS SOUTH OF THE LAKE...
NORTHEASTERLY FLOW COULD BECOME STRONGER THEN CURRENTLY EXPECTED.
THUS SIGNIFICANT CHANGES TO THE FORECAST ARE POSSIBLE OVER THE
NEXT FEW DAYS DEPENDING ON THE MOVEMENT/LOCATION OF THIS FRONT.
THE LOW OVER THE SOUTHERN PLAINS WILL LIFT NORTHEAST ACROSS THE
SOUTHERN LAKES REGION WEDNESDAY NIGHT INTO THURSDAY. AS HIGH
PRESSURE MOVES ACROSS NORTHERN ONTARIO...THE GRADIENT WILL
TIGHTEN...ESPECIALLY OVER NORTH CENTRAL PORTIONS OF THE LAKE
WITH GALES POSSIBLE. NORTHERLY WINDS WILL SLOWLY DIMINISH
THURSDAY INTO FRIDAY. CMS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...NONE.
&&
Hazardous weather outlook, Apr 8, 3:33 AM CST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
433 AM CDT MON APR 8 2013
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
090945-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
433 AM CDT MON APR 8 2013 /533 AM EDT MON APR 8 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TODAY AND TONIGHT.
CHANCE OF THUNDERSTORMS PRODUCING...
CLOUD TO GROUND LIGHTNING.
LOCALLY HEAVY RAINFALL.
AREAS AFFECTED AND TIMING:
THE ENTIRE AREA...MAINLY THIS MORNING.
DISCUSSION:
AN AREA OF LOW PRESSURE WILL MOVE NORTHEAST ACROSS THE AREA
THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS TO THE REGION.
SOME OF THESE THUNDERSTORMS MAY PRODUCE HEAVY RAIN WITH RAINFALL
AMOUNTS IN EXCESS OF ONE INCH POSSIBLE IN SOME AREAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
WEDNESDAY NIGHT. HEAVY RAINFALL IS POSSIBLE AGAIN ON WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ740>745-090945-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
433 AM CDT MON APR 8 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS TODAY. AREAS OF FOG ARE
POSSIBLE TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE CHANCE OF THUNDERSTORMS CONTINUES THROUGH WEDNESDAY NIGHT.
STRONG WINDS AND HIGH WAVES RESULTING IN HAZARDOUS CONDITIONS
FOR SMALL CRAFT ARE POSSIBLE WEDNESDAY THROUGH FRIDAY.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-090945-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
433 AM CDT MON APR 8 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS FAR SOUTHERN LAKE
MICHIGAN...MAINLY THIS MORNING. AREAS OF FOG ARE POSSIBLE ACROSS
THE SOUTHERN LAKE TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE CHANCE OF THUNDERSTORMS CONTINUES ACROSS THE SOUTHERN HALF OF
THE LAKE THROUGH WEDNESDAY NIGHT.
GALE FORCE WINDS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY.
&&
COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO
LENNING
In the hours before
Local storm report, Apr 8, 8:03 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
903 AM CDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HEAVY RAIN ELBURN 41.89N 88.47W
04/08/2013 M0.50 INCH KANE IL TRAINED SPOTTER
&&
CStrong Wind, Du Page
- When
- April 8, 8:39 AM CST
- Where
- Du Page forecast zone
- Measured
- 48 kt (55 mph) measured gust
- Property damage
- $500
- Reported by
- ASOS
- Coordinates
- 41.852, -88.086 (the zone’s center; the record gives no point)
A hanger door panel was blown out on the east side of DuPage Airport. The airport ASOS reported gusts to 55 mph.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Nebraska, April 8 to 9, 20131 death · 23 events
- Winter Storm in South Dakota, April 8 to 11, 20131 death · 20 events
- Hail and Damaging Winds in Nebraska, April 8 to 9, 2013$6.1 million · 70 kt wind · 8 events
- Flood and Hail in Nebraska, April 8 to 9, 2013$1.1 million · 1.75 in hail · 33 events
- Tornado and Hail in Nebraska, April 8 to 9, 2013$250,000 · EF1 · 11 events
- Dust Storm and High Wind in Arizona, April 8, 20134 injured · $50,000 · 53 kt wind · 8 events
- High Wind in California, April 8 to 9, 2013$152,000 · 76 kt wind · 6 events
- Winter Storm and High Wind in Utah, April 8 to 9, 2013$120,000 · 65 kt wind · 10 events
- Winter Storm in Wyoming, April 8 to 9, 201358 events
- Flooding in Wisconsin, April 8 to 30, 2013$89,000 · 10 events
- High Wind and Strong Wind in California, April 8, 2013$39,000 · 56 kt wind · 20 events
- Hail and Heavy Rain in Iowa, April 8 to 9, 2013$30,000 · 1.25 in hail · 20 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 445126.